# SDR AALA201510209011

- Difficulty date: October 7, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 20,206 hours, 7,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, SHEAR PLATE CRACKED, BETWEEN FRAME 69 - 70 AT STRINGER 23L.  REPLACED IAW SRM 51-72-11 & DWG D53474180.
